Maxigesic PE Cold, Flu & Sinus Relief Tablets 50 Maxigesic PE is a world-first specific combination for Cold, Flu & Sinus Relief developed for Kiwis right here in New Zealand. Maxigesic PE targets: Body aches and pains Headache & sore throat Fever & inflammation Blocked or runny nose. It’s triple action for Cold, Flu & Sinus Relief.
ACTIVE INGREDIENTS Each tablet contains: Paracetamol 500mg Ibuprofen 200mg Phenylephrine Hydrochloride 2.5mg
WARNINGS Do not take Maxigesic PE: If you have a stomach ulcer or other stomach disorders If you are allergic to ibuprofen, paracetamol, asprin, or other anti inflammatory medicines If you are pregnant or breastfeeding If you have impaired kidney function, impaired liver function, or heart problems If you are a heavy drinker If you have high blood pressure If you are taking anti-depressant medication
Caution: Unless a doctor has told you to, do not take Maxigesic PE: With other medicines you are taking regulary With other medicines containing ibuprofen, paracetamol, aspirin, or other anti-inflammatory medicines With other medicines intended to treat the symptoms of the common cold If you have asthma If you are aged 65 or over If you have bleeding or vision problems